Improved decay rates for solutions for a multidimensional generalized Benjamin-Bona-Mahony equation

Handle URI:
http://hdl.handle.net/10754/563326
Title:
Improved decay rates for solutions for a multidimensional generalized Benjamin-Bona-Mahony equation
Authors:
Said-Houari, Belkacem
Abstract:
In this paper, we study the decay rates of solutions for the generalized Benjamin-Bona-Mahony equation in multi-dimensional space. For initial data in some L1-weighted spaces, we prove faster decay rates of the solutions. More precisely, using the Fourier transform and the energy method, we show the global existence and the convergence rates of the solutions under the smallness assumption on the initial data and we give better decay rates of the solutions. This result improves early works in J. Differential Equations 158(2) (1999), 314-340 and Nonlinear Anal. 75(7) (2012), 3385-3392. © 2014-IOS Press.
KAUST Department:
Computer, Electrical and Mathematical Sciences and Engineering (CEMSE) Division
Publisher:
IOS Press
Journal:
Asymptotic Analysis
Issue Date:
1-Jan-2014
DOI:
10.3233/ASY-131191
Type:
Article
ISSN:
09217134
Appears in Collections:
Articles; Computer, Electrical and Mathematical Sciences and Engineering (CEMSE) Division

Full metadata record

DC FieldValue Language
dc.contributor.authorSaid-Houari, Belkacemen
dc.date.accessioned2015-08-03T11:45:48Zen
dc.date.available2015-08-03T11:45:48Zen
dc.date.issued2014-01-01en
dc.identifier.issn09217134en
dc.identifier.doi10.3233/ASY-131191en
dc.identifier.urihttp://hdl.handle.net/10754/563326en
dc.description.abstractIn this paper, we study the decay rates of solutions for the generalized Benjamin-Bona-Mahony equation in multi-dimensional space. For initial data in some L1-weighted spaces, we prove faster decay rates of the solutions. More precisely, using the Fourier transform and the energy method, we show the global existence and the convergence rates of the solutions under the smallness assumption on the initial data and we give better decay rates of the solutions. This result improves early works in J. Differential Equations 158(2) (1999), 314-340 and Nonlinear Anal. 75(7) (2012), 3385-3392. © 2014-IOS Press.en
dc.publisherIOS Pressen
dc.subjectBenjamin-Bona-Mahony equationen
dc.subjectdecay of solutionsen
dc.subjectenergy methoden
dc.subjectglobal existenceen
dc.titleImproved decay rates for solutions for a multidimensional generalized Benjamin-Bona-Mahony equationen
dc.typeArticleen
dc.contributor.departmentComputer, Electrical and Mathematical Sciences and Engineering (CEMSE) Divisionen
dc.identifier.journalAsymptotic Analysisen
kaust.authorSaid-Houari, Belkacemen
All Items in KAUST are protected by copyright, with all rights reserved, unless otherwise indicated.